Publications 1997

  1. Nguyen Minh Chuong, N. V. Tuan, Spline collocation methofs for Fredhom-Volterra integro-differential equations of high order. Vietnam Journal of Mathematics 29 (1997), 15 - 24.
  2. Hinrichsen D, Nguyen Khoa Son, Stability radii of positive discrete-time systems. Proceedings of the 3rd International Conference on Approximation and Optimization in the Caribbean (Puebla, 1995), 13 pp. (electronic), Benemérita Univ. Autón. Puebla, Puebla, 1997.
  3. Tran Hung Thao, A differential equation for filtering of a stochastic dynamical system. In: Differential Equations: Theory, Numerics and Applications, Eds. by E. Van Groesen and E. Soewono, Kluwer Academic Press, Holland, 335 - 360, 1997.
  4. Tran Hung Thao, K. S. Sin, On generalized independent increments processes. J. Phys. Sci. Malaysia 8 (1997), 35 - 44.
  5. J.-P. Penot, Pham Hong Quang, Generalized convexity and generalized monotonicity of Set - Valued maps. J. Optim. Theory Appl. 92 (1997), 343 - 356.
  6. B. D. Craven, Do Van Luu, A method for establishing optimality conditions for a nonsmooth vector-valued problem. Journal of Optimization Theory and Applications, 95 (1997), 295 - 304.
  7. Paolo Cubiotti, Nguyen Dong Yen, A result related to Ricceri's conjecture on generalized quasi-variational inequalities, Arch. Math. 69 (1997), 507 - 514.
  8. Nguyen Dong Yen, Gue Myung Lee, Solution sensitivity of a class of variational inequalities. J. Math. Anal. Appl. 215 (1997), 48 - 55.
  9. Nguyen Dong Yen, Stability of the solution set of perturbed nonsmooth inequality systems and application. J. Optim. Theory Appl. 93 (1997), 199 - 225.
  10. Ha Huy Vui, Pham Tien Son, Invariance of the global monodromies in families of polynomials of two complex variables. Acta Math. Vietnam. 22 (1997), 515 - 526.
  11. Nguyen Khac Viet, On the classification of elliptic fibrations with small number of singular fibres over a base of genus 1. UMN 52 (1997), 175 - 176.
  12. Nguyen Khac Viet, On classification of elliptic fibrations with small number of singular fibres over a base of genus 0 and 1. Proc. Japan Acad. 73A (1997), 103 - 104.
  13. Nguyen Khac Viet, On upper bounds of virtual Mordell-Weil ranks. Osaka J. Math. 34 (1997), 101 - 114.
  14. Nguyen Duy Thai Son, Nguyen Dac Liem, and Tran Duc Van, Minimax solutions for monotone systems of first order nonlinear partial differential equations with time-measurable Hamiltonian. Funkcial. Ekvac. 40 (1997), 185 - 214.
  15. Tran Duc Van, Nguyen Hoang, Mikio Tsuji, On Hopf's formulas for Lipschitz solutions of Cauchy problems for Hamilton-Jacobi equations. Nonlinear Analysis: Theory, Methods & Applications 29 (1997), 1145 - 1159.
  16. H. Konno, Phan Thien Thach, Hoang Tuy, Optimization on low rank nonconvex structures. Nonconvex Optimization and its Applications, 15. Kluwer Academic Publishers, Dordrecht, 1997. xii+457 pp.
  17. Hoang Duong Tuan and S. Hosoe, Robustness of linear and nonlinear $H_{\infty}$ controls in unified framework. In: Proceedings of 36-th IEEE Conference on Control and Decision, IEEE press, (1997), 2325 - 2330.
  18. Hoang Duong Tuan, Can linear programm be used to test global optimization algorithms?. Computing 59 (1997), 91 - 93.
  19. Hoang Duong Tuan, S. Hosoe, Hoang Tuy, New global optimization algorithms for solving the robust performance problem of robust controls. In: Proceedings of 2-nd Asian Control Conference 1 (1997), 350 - 353.
  20. Aldo Conca, Giuseppe Valla, Jurgen Herzog, Ngo Viet Trung, Diagonal subalgebras and embbedings of blow-ups of projective spaces. Amer. J. Math. 119 (1997), 859 - 901.
  21. W. Bruns, J. Gubeladze, Ngo Viet Trung, Normal polytopes, triangulations and Koszul algebras. J. Reine Angew. Math. 485 (1997), 123 - 160.
  22. R. Horst, Nguyen Van Thoai, Utility function programs and optimization over the efficient set in multiple-objective decision making. J. Optim. Theory Appl. 92 (1997), N0 3, 605 - 631.
  23. Tran Vu Thieu and T. X. Sinh, A new bounding technique in branch-and-bound algorithms for mixed integer programming. Acta Math. Vietnam. 22 (1997), 357 - 366.
  24. Le Van Thanh, Affine Plucker formula of algebraic plane curves. Publ. of Center Functional and Complex Analysis, CFCA, 1 (1997), 151 - 155.
  25. Nguyen Quoc Thang, Weak approximation, R-equivalence and Whitehead group, In: Algebraic K-Theory. Fields Inst. Comm. 16 (1997), 35 - 44.
  26. D. Ž. Đoković, Nguyen Quoc Thang, Lie groups with dense exponential images. Math. Z. 225 (1997), 35 - 47.
  27. Phan Thien Thach, Hiroshi Konno, On the degree and separability of nonconvexity and appl-ications to optimization problems. Math. Programming 77 (1997), 23 - 47.
  28. K. Schneider, Nguyen Xuan Tan, Some results on reduction principle for bifurcation and Hopf bifurcation of equations concerning Lipschitz continouos mappings, Acta Math. Vietnam. 22 (1997), 427 - 465.
  29. Ngo Dac Tan, Sufficient conditions for the existence of a Hamilton cycle in cubic (6, n)-metacirculant graphs. Vietnam J. Math. 25 (1997),  41 - 52.
  30. Nguyen Khoa Son, Approximate controllability with positive controls. Acta Math. Vietnam. 22 (1997), 589 - 620.
  31. Nguyen Dinh Huy, Nguyen Khoa Son, On the existence of solutions to functional differential inclusions with boundary values. Vietnam J. Math. 25 (1997), 331 - 340.
  32. J. P. Penot, Pham Huu Sach, Generalized monotonicity of subdifferentials and generalized convexity. J. Optim. Theory Appl. 94 (1997), 251 - 262.
  33. Pham Huu Sach, Nguyen Dong Yen, Convexity criteria for set-valued maps. Set-Valued Analysis 5 (1997), 37 - 45.
  34. Hoang Xuan Phu, Six kinds of roughly convex functions. J. Optim. Theory Appl. 92 (1997), 357 - 375.
  35. Hoang Xuan Phu, Bock, Hans Georg; Schlöder, Johannes P., The method of orienting curves and its application for manipulator trajectory planning. Numer. Funct. Anal. Optim. 18 (1997),  213 - 225.
  36. Hoang Xuan Phu, Convergence speed of an integral method for computing the essential supremum. In: Developments in Global Optimization, Editors: I. M. Bomze, T. Csendes, R. Horst, and P. M. Pardalos, Kluwer Academic Publishers 1997, 153 - 170.
  37. R. deLaubenfels, Vu Quoc Phong, Stability and almost periodicity of solutions of ill-posed abstract Cauchy problems. Proc. Amer. Math. Soc. 125 (1997), 235 - 241.
  38. Vu Quoc Phong, Almost periodic and strongly stable semigroups of operators. In: Linear operators (Warsaw, 1994), 401 - 426, Banach Center Publ., 38, Polish Acad. Sci., Warsaw, 1997.
  39. Vu Ngoc Phat, Jong Yeoul Park, Further generalizations of Farkas' theorem and applications in optimal control. J. Math. Anal. Appl. 216 (1997), 23 - 39.
  40. Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An , The AR-property for Roberts' example of a compact convex set with no extreme points. I. General result. Proc. Amer. Math. Soc. 125 (1997), 3075 - 3087.
  41. Nguyen To Nhu, Jose M. R. Sanjurjo and Tran Van An., The AR-property for Roberts' example of a compact convex set with no extreme points. II. Application to the example. Proc. Amer. Math. Soc. 125 (1997), 3089 - 3098.
  42. Nguyen To Nhu, T. V. An and P. Q. Trinh, LC-decomposability and the AR-property in linear metric spaces. Tsukuba J. Math. 21 (1997), N0 1, 117 - 128.
  43. Nguyen To Nhu, The finite-dimensional approximation property and the AR-property in needle point spaces. J. London Math. Soc. (2) 56 (1997), 584 - 594.
  44. Ha Tien Ngoan, M. Tsuji, Integration of hyperbolic Monge-Ampère equations. In: Proceeding of Fifth Vietnamese Mathematical Conference, Hanoi, September 17 - 20, 1997, 205 - 212.
  45. Le Tu Luc, Le Dung Muu, Global optimization approach to optimization over the efficient set. In: the Proceeding of 8th French-German Conference on Optimization. Springer Verlag, Berlin, 1997, 213 - 221.
  46. Le Dung Muu, N. V. Tien, A relaxation algorithm for solving mixed integer programming problems. Acta Math. Vietnam. 22 (1997), 367 - 378.
  47. B. D. Craven, Do Van Luu, Optimization with set-functions described by functions. Optimization 42 (1997), 39 - 50.
  48. Dinh Quang Luu, Further decomposition and convergence theorems for Banach space-valued break martingale-like sequences. Bull. Pol. Acad. Sci., Ser. Math. 45 (1997), 419 - 428.
  49. Dinh Quang Luu, Convergence of Banach space-valued martingale-like sequences of Pettis-integrable functions. Bull. Pol. Acad. Sci., Ser. Math. 45 (1997), 233 - 245.
  50. Le Trong Luc, On the inverse problem for the heal conduction operator. Vietnam National University Journal of Sciences 13 (1997), 8 - 13
  51. Dinh The Luc, M. Volle, Level sets under infimal convolution and level addition. J. Optim. Theory Appl. 94 (1997), 695 - 714.
  52. Dinh The Luc, S. Schaible, On efficiency and generalized convexity. J. Optim. Theory Appl. 94 (1997), 147 - 153.
  53. Dinh The Luc, Smooth representation of a polyhedral convex set with application to sensitivity in optimization. Proc. Amer. Math. Soc. 125 (1997), 555 - 567.
  54. Tran Gia Lich, L. K. Luat and H. Q. Trinh, Calculation of the pressure on the valves of a sluice. Vietnam J. Mach. XIX (1997), 25 - 34.
  55. Nguyen Huong Lam, Hajos factorizations and completion of codes. Theoret. Comput. Sci. 182 (1997), N0 1-2, 245 - 256.
  56. Ha Huy Khoai, Hyperbolic surfaces in P3(C), Proc. Amer. Math. Soc. 125 (1997), 3527 - 3532.
  57. Ha Huy Khoai, p-adic hyperbolic surfaces. Acta Math. Vietnam. 22 (1997), 501-514.
  58. Ha Huy Khoai, Borel curves in projective hypersurfaces. Publ. Center Funct. Complex Anal. 1 (1997), 79 - 86.
  59. Ha Huy Khoai, An algebraic characterization of complex hyperbolic spaces. Vietnam J. Math. 25 (1997), 175 - 178.
  60. Ha Huy Khoai, Introduction to algorithmic arithmetic (in Vietnamese) – Nhập môn số học thuật toán. NXB Khoa học và Kĩ thuật 1997.
  61. Ha Huy Khoai, Recent work on hyperbolic spaces. Vietnam J. Math. 25 (1997), 1 - 13.
  62. Dinh Van Huynh, Bruno J. Müller, Rings over which direct sums of CS modules are CS, In: Advances in Ring Theory, Birkhọuser-Verlag, Stuttgart-New York 1997, 151 - 159.
  63. Dinh van Huynh and S. Tariq Rizvi, An approach to Boyle's Conjecture. Proc. Edinburgh Math. Soc. 40 (1997), 267 - 273.
  64. Le Tuan Hoa, Postulation number of good filtrations. Comm. Algebra 25 (1997), 1961 - 1974.
  65. Dinh Nho Hao, H.-J. Reinhardt, On a sideways parabolic equation. Inverse Problems 13 (1997), 297 - 309.
  66. Phung Ho Hai, Koszul property and Poincaré series of matrix bialgebra of type A_n. J. Algebra 192 (1997),734 - 748.
  67. Benoit Truong-Van, Truong Xuan Duc Ha, Existence of viable solutions for a nonconvex stochastic differential inclusions. Discussiones Math. Differential Inclusions 17 (1997), 107 - 131.
  68. Truong Xuan Duc Ha, Cone admitting strictly positive functionals and scalarization of some vector optimization problems. J. Optim. Theory Appl. 93 (1997), 355 - 372.
  69. Daishi Kuroiwa, Tamaki Tanaka, Truong Xuan Duc Ha, On cone convexity of set-valued maps. Nonlinear Analysis: Theory, Methods, Applications, Proceeding of the Second World Congress of Nonlinear Analyst (Athens, 10-17 July 1996), 30 (1997),1487 - 1496.
  70. M. Bagota, F. Móricz, On the order of magnitude of Fourier transforms. Acta Math. Hungar. 75 (1997), 227 - 243.
  71. , F. Móricz, The Cesaro operator on the multiparameter Hardy space $\mathcal H^1 (T \times T)$. Analysis 17 (1997), 155 - 174.
  72. , F. Móricz, The two dimensional Cesaro operator on the multiparameter Hardy space $\mathca H^1(\mathbb R \times \mathbb R). Acta Sci. Math. (Szeged) 63 (1997), 279 - 288.
  73. Nguyen Viet Dung, The topology of configuration spaces of type B. Ph.D. Dissertation, Hanoi Institute of Mathematics, 1997.
  74. Nguyen Viet Dung, Modules with indecomposable decompositions that complement maximal direct summands. J. Algebra 197 (1997), 449 - 467.
  75. Nguyen Viet Dung, Alberto Facchini, Weak Krull-Schmidt for infinite direct sums of uniserial modules. J. Algebra 193 (1997), 102 - 121.
  76. Nguyen Viet Dung, On indecomposable decompositions of CS-modules II. J. Pure Appl. Algebra 119 (1997), 139 - 153.
  77. Do Ngoc Diep, Nguyen Van Thu, Homotopy invariance of entire current periodic cyclic homology. Vietnam J. Math. 25 (1997), 211 - 228.
  78. Dinh The Luc and Pham Huy Dien. , Differentiable selection of optimal solutions in parametric linear programming. Proc. Amer. Math. Soc. 125 (1997), N0 3, 883 - 892.
  79. Nguyen Tu Cuong, Vu The Khoi, A lower bound for index of reducibility of parameter ideals in local rings. Vietnam J. Math. 25 (1997), 341 - 347.
  80. Nguyen Dinh Cong, Lower estimation for the Lyapunov exponents of linear systems of differential equations under small random perturbation. Vietnam J. Math. 25 (1997), 253 - 267.
  81. L. Arnold, Nguyen Dinh Cong, On the simplicity of the Lyapunov spectrum of product of random matricies. Ergodic Theory Dynam. Systems 17 (1997), 1005 - 1025.
  82. Nguyen Dinh Cong, V. I. Oseledets , Topological invariants of linear cocycles of an ergodic map. In: Proceedings of the Steklov Institute of Mathematics 216 (1997), 243 - 256.
  83. Nguyen Dinh Cong, Structural stability and topological classification of continuous-time linear hyperbolic cocycles. Random Comput. Dynam. 5 (1997), 19 - 63.
  84. Nguyen Dinh Cong, Topological dynamics of random dynamical systems. Oxford Mathematical Monographs. Clarendon Press, Oxford, 1997.
  85. Ha Huy Bang, The Paley-Wiener-Schwartz theorems for nonconvex domains. In: Proceedings of the Conference "Functional Analysis and Global Analysis'', Springer, 1997, 14 - 30.
  86. Ha Huy Bang, Spectrum of functions in Orlicz spaces. J. Math. Sci. Univ. Tokyo 4 (1997), 341 - 349.
  87. Ha Huy Bang, Separability of Sobolev-Orlicz spaces of infinite order. Mat. Zametki 61 (1997), 141 - 143. English transl.: Math. Notes 61 (1997), 118 - 120.
  88. Ha Huy Bang, Properties of functions in Orlicz spaces in the connection with geometry of their spectrum. Russian Izvestija Akad. Nauk, 61 (1997), 133 - 168. English transl.: Izvestiya: Mathematics 61 (1997), 399 - 434.
  89. Ha Huy Bang, A study of the properties of functions depending on the geometry of their spectrum. Russian Doklady Akad. Nauk 355 (1997), 740 - 743. English transl.: Doklady Mathematics 56 (1997), 610 - 613.
  90. Ha Huy Bang, Embedding theorems for the Sobolev-Orlicz spaces of infinite order. Russian Doklady Akad. Nauk 354 (1997), 316 - 319. English transl.: Doklady Mathematics 55 (1997), 77 - 380.
  91. Ha Huy Bang, Nonconvex cases of the Paley-Wiener-Schwartz theorems. Russian Doklady Akad. Nauk 354 (1997), 165 - 168. English transl.: Doklady Mathematics 55 (1997), 353 - 355.
  92. Brigitte Jaumard, Christophe Meyer, Hoang Tuy, Generalized convex multiplicative programming via quasiconcave minimization. J. Global Optim. 10 (1997), 229-256.